File
Authors
Keywords
Walsh functions
linear differential equations
partial integrals of Walsh series of derivatives of the solutions
piecewise-linear approximations
NDC
Technology. Engineering
Publisher
鳥取大学工学部
Content Type
Departmental Bulletin Paper
ISSN・ISBN
0385-8596
NCID
AN00174610
Journal Title
鳥取大学工学部研究報告
Current Journal Title
鳥取大学工学部研究報告
Volume
21
Issue
1
Start Page
67
End Page
74
Published Date
1990-11-00
Text Version
Publisher
Citation
鳥取大学工学部研究報告. 1990, 21(1), 67-74
Department
Faculty of Engineering/Graduate School of Engineering
Language
English